# SDR CALA2025011301872

- Difficulty date: January 9, 2025
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N76529
- Make and model: Boeing 737824
- Aircraft serial: 31652
- Aircraft time: 45,066 hours, 15,984 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Faulted
- Stage of operation: DE
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLAPS STUCK IN BETWEEN 2 AND 5 PILOTS INFORMED FLAP 4KNOT OVERSPEED, FLAPS 15, 5 SECONDS, 2500FT.   PERFORMED FSEU BITE. FOUND FAULT CODE 27-51351 TE FLAP UCM UNCOMMANDED MOTION OF THE TRAILING EDGE FLAP SYSTEM. PERFORMED TRAILING EDGE FLAP LOAD RELIEF GROUND TEST. TEST PASSED. CONTINUE FIM 27-51 TASK 830 STEP D(9). UNLOCKING FOR MX PERFORMED FIM 27-51 TASK 830. NO FAULTS FOUND. PERFORMED PHASE 1 INSPECTION OF FLAP/SLAT OVERSPEED REF AMM 05-51-08. NO DEFECTS NOTED. PERFORMED OPERATIONAL CHECK OF FLAP SYSTEM REF AMM 27-51-00. OPS CHECK GOOD FLAPS EXTEND AND RETRACT NORMALLY.
